Mum in agony

Hi , my lovely mum 73 was diagnosed with lung cancer in Feb, she had surgery to remove the tumor on her lung and it all went well, she had chemo shortly after to mop up any cells that may have been around, her next scan was August and she had a meeting with her oncologist that delivered the devastating news that her cancer had spread to her liver , there was no tumor anywhere else , he gave her a prognosis of 3 to 4 month and with treatment maybe 12, he was so matter of fact .  We were/ are all devastated beyond words, my mum has been so well and fit.  my mum decided she would go ahead with treatment which started  last Wednesday which is carboplatin etopisode  and atezilimub (immunotherapy) to treat SCLC. She had to go in for half a day for the first day  for the chemo and immunotherapy in her arm and then take 2 tablets for the next 2 days , she was fine on the Wednesday after her infusion at hospital but after the oral ones on Thursday night she was in agony with pain in her tummy , my dad called an ambulance and she is now in hospital, they are doing tests etc and she's on morphine for the pain, I'm just wandering if this is down to the oral tablets she's taken at Home and if anyone else has experienced simular experiences . I'm so worried 

Love 

Julie xx

  • Hi Maxjoe121 sorry to hear about your mum. It sounds like your Dad did the right thing in calling the ambulance. I am on a different treatment plan to your mum, so sorry I can't comment on that, but just wanted to send you best wishes, and I hope your mum is more comfortable now. x 

    Chelle 

    Community Champion
    Try to be a rainbow,in somebody else's cloud
    Maya Angelou
  • Thankyou,  mums still in hospital they say it's due to a side effect of the treatment , they think , she has an infection so fighting that now xx